ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 08-15-19, 03:40 PM
Barbrady1 Barbrady1 is offline
ADDvanced Member
 

Join Date: Mar 2017
Location: Kent, UK
Posts: 228
Thanks: 69
Thanked 66 Times in 51 Posts
Barbrady1 is on a distinguished road
Feeling extremely mellow on Vyvanse

After seeing absolutely no results on 30mg, I moved up to 40mg yesterday. However, I havenít seen an improvement in focus and paradoxically feel too relaxed. Iím not zombified like I was when my Ritalin dose was too high but my hypoactivity has actually become more pronounced on the drug.

Has anyone else had similar experiences? And if so, did you ever see any positives from Vyvanse?
Reply With Quote
  #2  
Old 08-16-19, 06:16 AM
sarahsweets's Avatar
sarahsweets sarahsweets is online now
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 28,605
Thanks: 5,798
Thanked 33,083 Times in 15,343 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Feeling extremely mellow on Vyvanse

I have to add a disclaimer that I have a bias against vyvanse. That does not mean it doesnt work or is bad, its just my experience. My bias stems from the claims made about it. The manufacturer says its lasts 12 hours, but I found it to last 6. They claim its a once a day pill but I found the need for a booster. Mg per Mg it is (I think) not as....strong or effective as dexedrine which is a good alternative for people that do not have success with vyvanse. People that do not do well on ritaline or other methylphenidate drugs often do well with amphetamines but not all of them. Have you ever tried adderall or dexedrine?
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
The Following User Says Thank You to sarahsweets For This Useful Post:
Barbrady1 (08-16-19)
  #3  
Old 08-16-19, 06:42 AM
Barbrady1 Barbrady1 is offline
ADDvanced Member
 

Join Date: Mar 2017
Location: Kent, UK
Posts: 228
Thanks: 69
Thanked 66 Times in 51 Posts
Barbrady1 is on a distinguished road
Re: Feeling extremely mellow on Vyvanse

Quote:
Originally Posted by sarahsweets View Post
I have to add a disclaimer that I have a bias against vyvanse. That does not mean it doesnt work or is bad, its just my experience. My bias stems from the claims made about it. The manufacturer says its lasts 12 hours, but I found it to last 6. They claim its a once a day pill but I found the need for a booster. Mg per Mg it is (I think) not as....strong or effective as dexedrine which is a good alternative for people that do not have success with vyvanse. People that do not do well on ritaline or other methylphenidate drugs often do well with amphetamines but not all of them. Have you ever tried adderall or dexedrine?
Thanks for your response.

I have tried dexamphetamine but it didnít do anything. Adderall is extortionate and extremely difficult to get a hold of here in UK.

Iíd like to try Focalin but again itís difficult to get a prescription where I am based.
Reply With Quote
Sponsored Links
  #4  
Old 09-05-19, 07:52 AM
Barbrady1 Barbrady1 is offline
ADDvanced Member
 

Join Date: Mar 2017
Location: Kent, UK
Posts: 228
Thanks: 69
Thanked 66 Times in 51 Posts
Barbrady1 is on a distinguished road
Re: Feeling extremely mellow on Vyvanse

Iím now on 70mg but still havenít seen much improvement. :s
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Feeling strange the first hour on Vyvanse? Jabelley Vyvanse 8 06-12-14 02:31 PM
Just starting Vyvanse, will side effects wear off? Chocolate_Milk Vyvanse 4 08-28-13 12:22 PM
Vyvanse causing palpable pit of stomach feeling. theoriginalaks Vyvanse 1 09-21-11 09:50 PM
Feeling Anxious on vyvanse? Luvmybully Vyvanse 7 11-09-10 12:11 AM
Vyvanse Diary prodrift101 Vyvanse 1 04-22-09 02:04 PM


All times are GMT -4. The time now is 05:53 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums